On extriangles and excevians
This thesis is an exposition of the articles Extriangles and Excevians by Larry Hoehn published in Mathematics Magazine Volume 74, Number 5, 2001 and A Geometric Proof of Heron's Formula by Shannon Umberger found in http://jwilson.coe.uga.edu/EMT668/EMAT6680.2000/Umberger/MATH7200/HeronFormulaP...
محفوظ في:
المؤلفون الرئيسيون: | , |
---|---|
التنسيق: | text |
اللغة: | English |
منشور في: |
Animo Repository
2009
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://animorepository.dlsu.edu.ph/etd_bachelors/5031 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
المؤسسة: | De La Salle University |
اللغة: | English |